# SDR 98ZZZX2582

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N567AL
- Make and model: Bell 407
- Aircraft serial: 53246
- Engine: Allsn 250C47B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 6895007
- Condition: Galled
- Location: Gearbox
- Part time: 282 hours
- Component: 23063393
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY AND INSPECTION OF PARTS, FOUND T/M JOURNAL BEARING WITH EXCESSIVE GALLING ON END OF ROLLERS AND DEEP BANDING DOWN MIDDLE OF ROLLERS.  EXCESSIVE GALLING AND BANDING OF T/M JOURNAL BEARING GALLING ON ROLLERS WAS ONLY TO OUTER PART OF ROLLERS AND BANDING WAS LOCATED ONLY IN MIDDLE OF ROLLERS.
